Thunderstorm Wind, Sumter
- When
- January 11, 11:01 AM CST
- Where
- Sumter County, Emelle
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 32.730, -88.320
Several trees uprooted in the town of Emelle.
A dynamic storm system brought severe thunderstorms to a large part of Central Alabama on January 11th. Deep southerly flow brought rich Gulf moisture northward into Alabama.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS BMX wrote it up.
A dynamic storm system brought severe thunderstorms to a large part of Central Alabama on January 11th. Deep southerly flow brought rich Gulf moisture northward into Alabama. Anomalously high surface temperatures and moisture content was present in the developing warm sector ahead of the storm system. A line of strong to severe thunderstorms developed ahead of a cold front and moved into west central Alabama late in the morning. The line of storms quickly moved through Central Alabama and exited southeastern areas around sunset.
Although not every location experienced severe weather, widespread wind gusts of 40 to 60 mph were observed along the QLCS. Trees were snapped off or uprooted in numerous locations. Many homes, automobiles, and outbuildings were damaged or destroyed. Several locations likely received straight-line wind gusts of 75 to 80 mph.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Jan 11, 9:47 AM CST, 1 hour 14 minutes earlier.
Area Forecast Discussion National Weather Service Birmingham AL 947 AM CST Sat Jan 11 2020 .UPDATE... MESOSCALE UPDATE. && .SYNOPSIS... Aloft, a potent upper level trough extended from the High Plains south through Northern Texas. The trough is expected to attain a more negative tilt later today as it swings northeast over the Mid South region. To our southeast, an expansive deep-layer ridge was positioned southwest of Bermuda. Toward the surface, a cold front extended from Southeast Canada southwest through Michigan and further south through the Central Ohio River Valley into West Tennessee and through West-Central Mississippi down to the Gulf Coast. 05 && .SHORT TERM... /Updated at 0940 AM CST Sat Jan 11 2020/ Updated for 15Z Special BMX Sounding and analysis of recent mesoscale data. Watch Update... A second tornado watch is in effect until 4 pm CST for areas toughly along and west of Interstate 65 along with St. Clair County but not including Montgomery County at this time. The existing tornado watch for 5 northwest counties of Marion, Winston, Lamar, Fayette and Walker remains in effect until 1 pm CST. Current Situation... A line of strong to severe storms now extend from Northwest Alabama southwest to east of Jackson, MS. General shower activity was noted on radar across portions of East Mississippi and West Alabama. Mesoscale Model Initialization and Verification... Comparing RAP soundings to observations the T/Td fields appear to be running about 3 degrees too cold on temperature and around 1 degree too dry for dew points. Adjusting the point forecast soundings at MEI and CBM are indicating much higher instability values than depicted by the model, on the order of 30-50% higher surface-based instability values. This is being exhibited by recent deep convective development ahead of the line in South- Central Mississippi west of Meridian. Environmental Conditions... KBMX NEXRAD VAD VWP wind profiler data along with our latest 15Z BMX sounding both indicate a highly sheared environment with 0-1 km Storm relative helicity values from 250-350 m2/s2. Wind shear remains robust and is more than sufficient to support severe storms capable of producing high winds and embedded tornadoes in the line along with in any discrete convection that can develop ahead of the line. The convective line is being dynamically forced and will pose the broadest concern for high winds. Surface-based instability values are currently the limiting factor for supporting robust development ahead of the forced line of storms. Higher instability (Surface-Based Convective Available Potential Energy, SBCAPE) values around 500 J/kg per mesonanalysis data was over our far southwest counties and is expected to advance north and northeast with time through mid morning. As aforementioned, our analysis of data shows that these model-derived soundings are running slightly cooler and drier compared to observations and accounting for these issues results in SBCAPE values closer to the 700-1100 J/kg range. As the low-level instability continues to increase and further moistening aloft in the mid levels should help to further steepen lapse rates and reduce the weak capping in place over the area. So far the stronger isolated cells that have formed ahead of the line have been observed interacting with and being absorbed into the line and then posing a tornado threat. We will be watching the behavior of new deep convection west of Meridian very closely to see how it interacts with the line of storms. Special Soundings... We have completed the 12Z sounding and the 15Z sounding will be fully completed soon. We hope to launch an 18Z sounding if conditions permit locally. 05 Previous short-term discussion: /Updated at 0244 AM CST Sat Jan 11 2020/ Today through Sunday. Consensus of latest guidance clearly indicates that previous forecasts are on track with little changes needed other than minor timing changes. Confidence continues to increase that an intense QLCS producing widespread damaging winds with isolated gusts to 70 mph possible and embedded quickly developing tornadoes with a couple strong tornadoes possible. Extensive pre-frontal severe QLCS has developed as expected, extending from Illinois to the Texas Coastal Waters with confirmed reports of damaging winds, a recent TDS east of Shreveport, and a measured 70 mph wind gust near Beaumont TX. This QLCS will continue to maintain itself and/or intensify as it encounters a large area of 1500 J/kg of SBCAPE over Louisiana and Mississippi and the upper trough becomes more neutrally tilted. This potent shortwave trough will lift northeastward to the Mid-South by this evening, taking on a neutral tilt at mid-levels and a negative tilt at upper-levels. It will be accompanied by a 120kt mid-level speed max behind the QLCS, with 80-85kts of mid-level flow in closer proximity to the line, and a 70kt southerly 850mb LLJ. A current broad area of low pressure will consolidate into a 1000mb deepening surface low, and the pre-frontal QLCS will continue to race eastward across Alabama during the day today. Current light isentropic rain showers are not expected to have much of an impact on destabilization and high-res guidance is on board with temperatures rising into the low 70s today with some mid 70s south. This makes sense given strong southerly flow/warm advection, and temperatures are already 65-71 degrees as of 2 AM. These temperatures and mid 60s dew points will result in CAPE values of 500-1000 J/kg north of I-20 and 1000-1700 J/kg along and south of I-20. Backed surface winds and the strong LLJ will result in very strong 0-1 km SRH values of 400-600 m2/s2, with 65 kts of 0-6 km bulk shear oriented parallel to the QLCS, favoring a continued predominately linear convective mode. The HRRR does try to show the line breaking up into supercells which does not appear likely at this time given the shear vector orientation, though some high res guidance does try to veer shear vectors a bit by afternoon so some embedded supercells are certainly possible especially the further south you go. CAMs do still indicate some pre-line convection developing across our south-central and southeast counties later this afternoon, which could pose a supercell tornado threat, but still indicate the line will be the main show. The strong 0-1km SRH will be very favorable for QLCS tornadoes (where the line can take on more of a negative tilt and become orthogonal to the 0-3km shear vector) and tornadoes with embedded supercells in the line, both of which could be strong. Damaging winds are also likely with downward momentum transfer and some pockets of DCAPE, especially in portions of the line that can orient more perpendicular to the strong LLJ where local wind gusts of 70 mph will be possible. Regarding timing, did bump the start time up to 9 AM mainly for the far northwest counties based on the current line orientation and radar extrapolation, but most areas will see the threat hold off until after 11 AM. Also changed the end time to 7 PM as the line should be in Georgia at that time. Some argument could be made for upgrading the risk to moderate, but don't want to get too caught up in risk levels as everyone should take this seriously regardless. Severe thunderstorm warnings should also be treated seriously given the strong wind potential and potential for tornadoes to spin up with little lead time, and especially mobile home residents and those with many trees near their home should consider moving to a safe place even for severe thunderstorm warnings. Brief heavy downpours along the line may cause minor flooding of poor drainage areas, but short duration of heavy rain at any one location should prevent much of a flooding threat. Have already seen a couple 35 mph gradient wind gusts in our area, with several sites recording 35-45 mph gusts across Mississippi and Louisiana so the wind advisory remains on track. Dry and cooler (but still above normal) conditions should move in behind the front tonight. The front will stall from south Georgia to the central Gulf on Sunday as it becomes parallel to the southwest flow aloft and encounters a stout subtropical ridge. Another negative tilt short wave will lift from the Central Plains to the Midwest, with the only local impact being that it will cause the front to begin to lift northwestward as a warm front. The 925-850mb warm front will lift northwestward ahead of the surface warm front, and associated over-running isentropic lift will result in the potential for a few showers and perhaps an isolated thunderstorm in the southeast by Sunday afternoon, though better rain chances hold off until Sunday night. 32/Davis .LONG TERM... /Updated at 0244 AM CST Sat Jan 11 2020/ Sunday through Friday. The frontal boundary will stall just to our south by Sunday morning and then begin to lift back to the north by the afternoon. This boundary will remain draped across the region through Wednesday as there really is not a big push to get it out. Will need to keep an eye on rainfall totals through the period as we could definitely see rises in our river basins. Finally a cold front and short wave trough will move through Wednesday night and get the system to finally exit stage right. This pattern really looks more like a late spring one, with enough instability for thunderstorm development especially during the afternoon hours, somewhat enhanced deep layer shear but weaker low- level shear, and enhanced mid-level lapse rates but a lack of a synoptic focus. So there will be some potential for stronger storms with gusty winds/hail and possibly marginal severe threats, though confidence this far out is low. Two possible periods to watch would be late Monday afternoon/Monday night, and then ahead of a frontal passage Wednesday when shear increases. Some locally heavy rainfall would be possible as well. There still some uncertainties with the models so will continue to mention some small rain chances through Friday. Another strong storm system will work into the region next Saturday and will need to monitor for any potential severe weather with it. 16 && .AVIATION... 12Z TAF Discussion. A severe squall line currently located over Mississippi will impact the terminals later today. Ahead of the line, MVFR cigs are occurring with winds gusting to 30-40 kts at times with low-level wind shear also present due to a strong low level jet. This line may reach TCL as early as 11AM and will impact the rest of the terminals through 7 PM, bringing temporary low visibilities, damaging winds, and the potential for tornadoes. Subsidence and a dry slot should allow cigs to rise to VFR behind the line, but wraparound moisture will bring in additional low clouds tonight. 32/Davis && .FIRE WEATHER... A strong storm system will impact the area through this evening with widespread rainfall expected. Look for strong winds on Saturday as well with gusts up to 40 mph. Dry conditions return overnight, but rain chances return in the southeast Sunday afternoon with high rain chances through at least mid-week. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 44 65 46 67 / 100 40 10 40 60 Anniston 74 46 69 50 69 / 100 40 10 50 70 Birmingham 72 44 67 49 67 / 100 20 10 40 60 Tuscaloosa 75 44 67 47 67 / 100 10 10 40 60 Calera 72 45 66 49 67 / 100 20 10 50 70 Auburn 71 48 68 57 70 / 100 60 30 70 70 Montgomery 76 47 70 57 72 / 100 40 20 70 70 Troy 76 50 72 59 73 / 100 50 40 70 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 9 PM CST this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous Weather Outlook National Weather Service Birmingham AL 443 AM CST Sat Jan 11 2020 ALZ011>015-017>050-121345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 443 AM CST Sat Jan 11 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Severe storms are likely for all of Central Alabama today between 7 AM in the northwest and 7 PM in the southeast. Threats include damaging winds up to 70 mph and tornadoes, some of which could be strong. Strong winds are also occurring ahead of the line of storms, with sustained winds of 15 to 25 mph gusting to 30 to 45 mph. Higher gusts will be possible at higher elevations. Rainfall of 1 to 2 inches, with locally higher amounts, will occur today. This may aggravate river levels or cause some localized flooding where the heaviest rates occur. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rainfall will cause rises on the Tombigbee River, with levels rising above flood stage at the Bevill Lock and Dam Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will likely be needed today.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1009 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM NON-TSTM WND GST 2 NNW BLOOMING GROVE 33.82N 87.99W
01/11/2020 E35 MPH LAMAR AL BROADCAST MEDIA
TREE DOWN ON CR 49.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1013 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM NON-TSTM WND GST 2 SE CHOCCOLOCCO 33.64N 85.67W
01/11/2020 E35 MPH CALHOUN AL PUBLIC
A COUPLE OF TREES DOWN ON HOLLIS CROSSROADS
AREA ON AL 281, FRUITHURST AREA AROUND HWY
78.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1026 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND GST 4 SSW HONDA OF ALABAMA 33.56N 86.17W
01/11/2020 E40 MPH TALLADEGA AL EMERGENCY MNGR
TREE DOWN ON BAMA DRIVE.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1029 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM NON-TSTM WND GST 2 SSE GANTTS QUARRY 33.12N 86.29W
01/11/2020 E40 MPH TALLADEGA AL EMERGENCY MNGR
TREE ON CARPORT.
&&PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1041 AM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM NON-TSTM WND GST 1 E PELHAM 33.29N 86.80W
01/11/2020 E35 MPH SHELBY AL LAW ENFORCEMENT
TREE FELL ON VEHICLE ON HWY 35.
&&Special Weather Statement
National Weather Service Birmingham AL
1047 AM CST Sat Jan 11 2020
ALZ011>013-111730-
Fayette AL-Marion AL-Lamar AL-
1047 AM CST Sat Jan 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR MARION...WESTERN FAYETTE AND
LAMAR COUNTIES UNTIL 1130 AM CST...
At 1047 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Hackleburg to near Guin to
near Lamar County Airport. Movement was northeast at 60 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Hamilton, Winfield, Fayette, Vernon, Sulligent, Millport, Guin,
Hackleburg, Brilliant, Glen Allen, Kennedy, Detroit, Belk, Beaverton,
Gu-Win, Bluff, Blooming Grove, Brinn, Lake Buttahatchee and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3432 8818 3431 8764 3393 8764 3352 8783
3353 8827
TIME...MOT...LOC 1647Z 229DEG 52KT 3435 8790 3405 8794 3385 8807
40/SizemoreThe Columbus AFB radar (KGWX), 130 km away, was scanning. The volume nearest the first event began at 17:01 UTC.
63 thunderstorm wind, 2 tornado, 1 hail. Local standard time, as filed.
Several trees uprooted in the town of Emelle.
Several trees uprooted in the town of Sumterville.
National Weather Service meteorologists surveyed damage in northern Pickens County and determined that it was consistent with an EF2 tornado, with maximum sustained winds near 134 mph.
A tornado touched down south of Highway 86, just on the south side of Coleman Road. The tornado tracked northeast and crossed Highway 86. Along Highway 86, there were at least three homes damaged with one home losing most of its roofing. Numerous hardwood and softwood trees were snapped off or uprooted at this location. The tornado continued northeast across Turnipseed Road, causing significant tree damage. The tornado tracked along Settlement Road where it likely reached its peak intensity. Numerous homes were damaged or destroyed on the west side of Settlement Road, while homes on the east side sustained minor damage. Of the homes destroyed, six were site-built homes. Four manufactured homes were completely destroyed, three of which had anchoring systems that failed. All four manufactured home frames were found considerable distances from the home sites. Three fatalities occurred in two of these manufactured homes on Settlement Road. In addition, all of the injuries were also on Settlement Road. The tornado continued through a forest and crossed Pine Grove Road near McDaniel Road. The farm at this location sustained significant damage with a home and at least two barns heavily damaged. Numerous hardwood and softwood trees were uprooted or snapped as well. From here, the tornado continued northeastward and began to weaken. It crossed Pearson Road, uprooting several trees before dissipating north of Pearson Road and west of Phoenix Road. At least 22 homes suffered varying degrees of damage.
Several trees uprooted in the town of Gainesville.
Several trees uprooted in the town of York.
Numerous trees snapped and uprooted along Highway 43 near the town of Forkland.
Several trees uprooted around the town of Akron.
Several trees uprooted and power lines downed in the city of Fayette.
Numerous trees uprooted between the towns of Cottondale and Coaling.
Numerous trees uprooted around the town of Linden.
Several trees uprooted and power lines downed along Hickory Lane Road.
Numerous trees uprooted near intersection of County Road 23 and County Road 24.
Numerous trees uprooted and power lines downed between the towns of West Blocton and Woodstock.
Several trees uprooted and power lines downed in the town of Adamsville.
Several trees snapped near the town of Graysville.
Several trees uprooted and power lines downed near the intersection of County Road 5 and Interstate 65.
Several trees uprooted near the town of Warrior.
Several trees and power lines downed in the town of Hayden.
Several trees uprooted and power lines downed in the city of Cleveland.
Several trees uprooted and power lines downed in the city of Oneonta.
Several trees uprooted near the intersection of Hillsboro Parkway and County Road 17.
Several trees uprooted and power lines downed in the city of Selma.
Several trees uprooted along Highway 139 between the towns of Ashby and Randolph.
Partial roof off house on County Road 57.
Several trees uprooted and blocked Highway 14.
Several trees uprooted in the town of Maplesville.
Several trees uprooted along Highway 431.
Numerous trees uprooted and power lines downed in the town of Attalla, causing some structural damage.
Several trees uprooted and blocking Highway 280.
Several trees uprooted and power lined downed in the town of Sardis City.
Several trees uprooted in the city of Clanton.
Several trees uprooted and power lines downed in the town of Wilsonville.
Several trees uprooted and power lines downed on Highway 76 in Childersburg.
Several trees uprooted in the town of Ragland.
Several trees uprooted in the town of Alpine.
Structural damage to a home and a shed destroyed on County Road 157.
Roof blown off building business in downtown Gadsden along with numerous trees uprooted in the city limits.
Roof off house on Grogan Road in the city of Talladega.
Partial roof off house on Taryn Trace Road in the city of Lincoln. Numerous trees uprooted around the city of Lincoln.
Several trees uprooted and power lines downed in the city of Sylacauga.
Numerous trees uprooted in the town of Ohatchee.
Several trees uprooted near the intersection of Gin Shop Hill Road and Highway 82.
Several trees uprooted along Camelia Drive in the city of Prattville.
Several trees uprooted and power lines downed in the city of Munford.
Several trees uprooted and power lines downed along County Road 14.
Several trees uprooted along County Road 511.
Several trees uprooted and power lines downed in the city of Centre. Numerous trees uprooted across the county.
Numerous trees uprooted and power lines downed in the city of Montgomery and across the county.
Several trees uprooted in the town of Elmore.
Several trees uprooted along County road 31 north of the town of Ashland.
Several trees uprooted near the intersection of Cragford Road and Blue Flame Road.
Several trees uprooted and power lines downed near Lake Wedowee.
Wooden power lines pushed over to the ground.
Several trees uprooted east of the city of Tallassee.
Several trees uprooted in the city of Tallassee.
Several trees uprooted blocking Highway 29.
Several trees uprooted in the town of Dadeville.
Numerous trees uprooted and power lines downed in the community of Woodlands.
Numerous tree uprooted and power lines downed throughout the city of Troy.
Several trees uprooted along County Road 123.
Several trees uprooted in the town of Roanoke.
Several trees uprooted near the intersection of Highway 77 and County Road 237.
Several trees uprooted and power lines downed in the town of Ladonia.
Several trees uprooted in the town of Pittsview.
National Weather Service meteorologists surveyed damage in southeast Barbour County and determined that it was consistent with an EF1 tornado, with maximum sustained winds near 88 mph.
The tornado touched down near Threatt Road (County Road 18) just southwest of the town of Bakerhill. One tree was uprooted, and a dead tree was snapped at the starting point. The tornado tracked northeast over County Road 79 where several trees were snapped and uprooted. The tornado continued northeast where it crossed Highway 131. At this location vinyl siding was torn off the right side of a single family brick home. Near the home, there was debris including tin sheathing from a destroyed outbuilding, along with many snapped and uprooted trees. The tornado continued northeast and crossed Five Mile Road (County Road 36) where more trees were uprooted near and just north of Christian Grove Church. The tornado lifted east of Five Mile Road over an open field.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Tornado, Pickens | 2020-01-11 | 51 | Male | Mobile/Trailer Home | Direct |
| Tornado, Pickens | 2020-01-11 | 85 | Male | Mobile/Trailer Home | Direct |
| Tornado, Pickens | 2020-01-11 | 75 | Female | Mobile/Trailer Home | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Alabama in 2020Every state in 2020This day in weather historyThe tornado archive for Alabama, 2020Warnings in Alabama, January 2020
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 871625, 871626, 871629, 871627, 871628, 871631, 871632, 871633, 871634, 871635, 871636, 871637, 872011, 871638, 871639, 872014, 872015, 872017, 872020, 872022, 872023, 872018, 872019, 872021, 872024, 872026, 872027, 872028, 872030, 872029, 872025, 872037, 872033, 872031, 872036, 872038, 872039, 872032, 872035, 872040, and more.